Volume 14, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Fixed point adjunctions for equivariant module spectra

J P C Greenlees and Brooke Shipley

Algebraic & Geometric Topology 14 (2014) 1779–1799
Bibliography
1 G Carlsson, Equivariant stable homotopy and Segal's Burnside ring conjecture, Ann. of Math. 120 (1984) 189 MR763905
2 B Day, On closed categories of functors, from: "Reports of the Midwest Category Seminar, IV", Lecture Notes in Mathematics 137, Springer (1970) 1 MR0272852
3 A W M Dress, Contributions to the theory of induced representations, from: "Algebraic $K\!$–theory, II: “Classical” algebraic $K\!$–theory and connections with arithmetic" (editor H Bass), Lecture Notes in Math. 342, Springer (1973) 183 MR0384917
4 W G Dwyer, Strong convergence of the Eilenberg–Moore spectral sequence, Topology 13 (1974) 255 MR0394663
5 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, Amer. Math. Soc. (1997) MR1417719
6 J P C Greenlees, Equivariant functional duals and completions at ideals of the Burnside ring, Bull. London Math. Soc. 23 (1991) 163 MR1122904
7 J P C Greenlees, A rational splitting theorem for the universal space for almost free actions, Bull. London Math. Soc. 28 (1996) 183 MR1367167
8 J P C Greenlees, Rational $S^1$–equivariant stable homotopy theory, Mem. Amer. Math. Soc. 661, Amer. Math. Soc. (1999) MR1483831
9 J P C Greenlees, J P May, Completions of $G$–spectra at ideals of the Burnside ring, from: "Adams Memorial Symposium on Algebraic Topology, 2" (editors N Ray, G Walker), London Math. Soc. Lecture Note Ser. 176, Cambridge Univ. Press (1992) 145 MR1232204
10 J P C Greenlees, J P May, Some remarks on the structure of Mackey functors, Proc. Amer. Math. Soc. 115 (1992) 237 MR1076574
11 J P C Greenlees, J P May, Generalized Tate cohomology, Mem. Amer. Math. Soc. 543, Amer. Math. Soc. (1995) MR1230773
12 J P C Greenlees, B Shipley, An algebraic model for free rational $G$–spectra, to appear in Bull London Math. Soc arXiv:1101.4818
13 J P C Greenlees, B Shipley, An algebraic model for rational torus-equivariant stable homotopy theory, arXiv:1101.2511v3
14 J P C Greenlees, B Shipley, An algebraic model for rational torus-equivariant stable homotopy theory, new version in preparation
15 J P C Greenlees, B Shipley, The cellularization principle for Quillen adjunctions, arXiv:1301.5583
16 M Hill, M Hopkins, Equivariant multiplicative closure, arXiv:1303.4479
17 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, Amer. Math. Soc. (2003) MR1944041
18 L G Lewis Jr., The category of Mackey functors for a compact Lie group, from: "Group representations: cohomology, group actions and topology" (editors A Adem, J Carlson, S Priddy, P Webb), Proc. Sympos. Pure Math. 63, Amer. Math. Soc. (1998) 301 MR1603183
19 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
20 M A Mandell, $E_\infty$ algebras and $p$–adic homotopy theory, Topology 40 (2001) 43 MR1791268
21 M A Mandell, J P May, Equivariant orthogonal spectra and $S$–modules, Mem. Amer. Math. Soc. 755, Amer. Math. Soc. (2002) MR1922205
22 J E McClure, $E_\infty$–ring structures for Tate spectra, Proc. Amer. Math. Soc. 124 (1996) 1917 MR1307549
23 S Schwede, B Shipley, Equivalences of monoidal model categories, Algebr. Geom. Topol. 3 (2003) 287 MR1997322
24 S Schwede, B Shipley, Stable model categories are categories of modules, Topology 42 (2003) 103 MR1928647
25 J Ullman, Tambara functors and commutative ring spectra, arXiv:1304.4912